메뉴 건너뛰기




Volumn 237, Issue 3, 2008, Pages 339-350

Lyapunov-Schmidt reduction algorithm for three-dimensional discrete vortices

Author keywords

Discrete nonlinear Schr dinger equation; Discrete vortices; Existence and stability; Lyapunov Schmidt reductions; Symbolic computations

Indexed keywords

COMPUTATION THEORY; LYAPUNOV FUNCTIONS; SCHRODINGER EQUATION; STABILITY CRITERIA;

EID: 38849103710     PISSN: 01672789     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.physd.2007.09.005     Document Type: Article
Times cited : (26)

References (32)
  • 10
    • 22244486688 scopus 로고    scopus 로고
    • Aubry S. Physica D 103 (1997) 201-250
    • (1997) Physica D , vol.103 , pp. 201-250
    • Aubry, S.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.